# SDR AALA202212281735

- Difficulty date: November 14, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131420000
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. NR 4 HINGE ARM HAS NINE HOLES ELONGATED AT RIB 6 ON THE VERTICAL STABILIZER. MAINTENANCE.  REPAIRED THE HINGE ARM IAW EA 340509.
